MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA HP TROCHLEA SZ3 RT; EARLY INTERVENTION : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US SIGMA HP TROCHLEA SZ3 RT; EARLY INTERVENTION : KNEE FEMORAL
Model Number 1024-04-300
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Fluid Discharge (2686); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/19/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.This device was also subject of (b)(4) as the patient experienced adverse events on different days with the same device.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
On (b)(6) 2017, the patient had a right arthroscopy, incision and drainage of the right knee to address persistent right knee drainage status post arthroscopy and lateral release.The indications for surgery noted that the patient had recently had an arthroscopy lateral release and removal of an osteophyte for persistent pain, status post patellofemoral arthroplasty.The patient presented with persistent drainage and it was felt that an i&d with cultures and antibiotic was indicated to prevent the possibility of infecting his pre-existing prothesis.No components revised.Post operatively, the 48 hour cultures were negative for infection.Doi: (b)(6) 2014.Doe: (b)(6) 2017; right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthese considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
SIGMA HP TROCHLEA SZ3 RT
Common Device Name
EARLY INTERVENTION : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12166697
Report Number1818910-2021-15166
Device Sequence Number3801214
Product Code NPJ
UDI-Device Identifier10603295001683
UDI-Public10603295001683
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K061648
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Model Number1024-04-300
Device Catalogue Number102404300
Device Lot Number567145
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/23/2021
Supplement Date Received by Manufacturer08/16/2021
Initial Report FDA Received Date07/14/2021
Supplement Report FDA Received Date08/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1818910-12/15/2017-004-R
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DEPUY CMW 2 20G; PFC*SIGMA/OV/DOME PAT 3PEG,38; SIGMA HP TROCHLEA SZ3 RT; DEPUY CMW 2 20G; PFC*SIGMA/OV/DOME PAT 3PEG,38; SIGMA HP TROCHLEA SZ3 RT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR